Jump to content
Important Survey - Please Participate ×

Greetings


[ra...]

Recommended Posts

I have been treated for depression and anxiety for twenty years. Most of that time I have been prescribed ativan 2 mg. At my highest, I had sometimes taken up to 6 mg a day as recently as last year. With a change of Dr.s, I have been tapering down to 2 mg a day for about two months. I am used to the muscle tension and aches (although every day it seems new) and am now experiencing the formication (tingling like a bee sting at its worst) off and on in my ear. Even though I have been cognizant of withdrawal, I wasn't that cognizant of interdose withdrawal.

This forum and my new Dr. and alot of research has calmed my hypochondria and I am in the midst of a new journey to get down to 2 mg at least in the long term, maybe one day off ativan it all together.

It is very therapeutic and thank you.

Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member. Congratulations on your taper so far

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

Thanks

This realization itself may help me distract myself from 'insidious' symptoms that have been sending me to the Dr.s to get "rid" of them.

I've had enough of that, and I hope I'm at the place that has convinced myself (AFTER 20 years) that it is withdrawal! It seems that that

old line of thinking was a symptom itself ????

Link to comment
Share on other sites

×
×
  • Create New...